# SDR SWIA2020062351126

- Difficulty date: May 14, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 42,510 hours, 27,227 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 379
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM 748SK-3208 FS 379.00 AT STRINGER 14L. DURING ROUTINE C-CHECK MAINTENANCE, DISCOVERED (2) DENTS COMMON TO THE EXTERNAL FUSELAGE SKIN. DENT #1 IS LOCATED AT FS379.00.00 BETWEEN STR13L AND STR14L.  DENT #2 (INWARD DENT) IS LOCATED AT BS379.00 AND RUNS ALONG STRINGER 14L.  DRESSED BACK 1 EA DENT AND PERFORMED REPAIR TO FUSELAGE STRUCTURE BETWEEN FS364.00 AND FS394.00 AND STRINGERS 13L AND 15L REF REO,  SRM.  LEAK CHECK GOOD.
